Vol. 125, No. 2, 1986

Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Analytic continuation of local representations of Lie groups

Palle E. T. Jorgensen

Vol. 125 (1986), No. 2, 397–408
Abstract

We consider a symmetric space (G,K,σ) where G is a Lie group, K a closed subgroup, and σ the involutive automorphism defining the space. A local representation π is defined for g in a neighborhood of e in G, and the operator π(g) is unbounded and defined on a dense subspace in a Hilbert space where the identity

π(g−1) = π(σ(g))∗

holds. We study analytic continuations of π to unitary representations of a group G which is dual to G.

Mathematical Subject Classification 2000
Primary: 22E45
Milestones
Received: 3 July 1985
Published: 1 December 1986
Authors
Palle E. T. Jorgensen